Hi Dr, I am 18 Years old and I was on


Q: Hi Dr,

I am 18 Years old and I was on the birth control contraceptive for about 3 years and then I went off it for about 3 months. I decided to go onto the injection. Ive had to shots of the injection. The two month injection.

I haven't gone after my last shot which was in February some time, Now recently I got my proper period blood and then a week later ive been having dark brown blood come out all the time It comes and goes without one knowing.

My question to you is, When will I be able to become fertile?
What is happening?

Should I see a GP?

Symptoms:  Dark Brown Blood, Fatigue, Stomach Pains, Emotional

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

Q: I just recently recieved a birth control prescription, and haven't started taking it. My last period was August 5, an...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon